# SDR SWIA200921002

- Difficulty date: February 11, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 15,501 hours, 12,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5859 - LEFT WING MIDDLE EMERGENCY EXIT LIGHT INOP.  RELAMPED.
